| Model Number |
419378 |
| Medical Device Problem Codes |
High impedance (1291); Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtba1d1 crt-d, implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited high and increasing pacing impedance, along with a high pacing threshold.The lv lead was reprogrammed and it was noted the lead would likely be revised at the time of the next device replacement.The lv lead remains in use.No patient complications have been reported as a result of this event.